# SDR AALA20111009LAX02

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 97,703 hours, 18,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS LEFT SIDE WILL NOT TURN OFF AFTER TEST.  REPLACE BATTERY PACK FOR FIRST CLASS LEFT SIDE EMERGENCY LIGHTS.  OPS CHECK NORMAL.
